Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/5760
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2017-06-14T07:27:30Z | - |
dc.date.available | 2017-06-14T07:27:30Z | - |
dc.date.issued | 2014-05 | - |
dc.identifier.citation | Aslan, İ. (2014). Exact solutions of a fractional-type differential-difference equation related to discrete MKdV equation. Communications in Theoretical Physics, 61(5), 595-599. doi:10.1088/0253-6102/61/5/09 | en_US |
dc.identifier.issn | 0253-6102 | - |
dc.identifier.uri | https://doi.org/10.1088/0253-6102/61/5/09 | - |
dc.identifier.uri | http://hdl.handle.net/11147/5760 | - |
dc.description.abstract | The extended simplest equation method is used to solve exactly a new differential-difference equation of fractional-type, proposed by Narita [J. Math. Anal. Appl. 381 (2011) 963] quite recently, related to the discrete MKdV equation. It is shown that the model supports three types of exact solutions with arbitrary parameters: hyperbolic, trigonometric and rational, which have not been reported before. | en_US |
dc.language.iso | en | en_US |
dc.publisher | IOP Publishing Ltd. | en_US |
dc.relation.ispartof | Communications in Theoretical Physics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Lattice equation | en_US |
dc.subject | Difference equations | en_US |
dc.subject | Differential equations | en_US |
dc.subject | Extended simplest equation method | en_US |
dc.title | Exact Solutions of a Fractional-Type Differential-Difference Equation Related To Discrete Mkdv Equation | en_US |
dc.type | Article | en_US |
dc.authorid | TR59752 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 61 | en_US |
dc.identifier.issue | 5 | en_US |
dc.identifier.startpage | 595 | en_US |
dc.identifier.endpage | 599 | en_US |
dc.identifier.wos | WOS:000336268700009 | - |
dc.identifier.scopus | 2-s2.0-84900496313 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1088/0253-6102/61/5/09 | - |
dc.relation.doi | 10.1088/0253-6102/61/5/09 | en_US |
dc.coverage.doi | 10.1088/0253-6102/61/5/09 | - |
dc.identifier.wosquality | Q2 | - |
dc.identifier.scopusquality | Q1 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.